# SDR CALA2025012301973

- Difficulty date: January 21, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 81,282 hours, 33,429 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/G DOORS NOT CLOSEDECAM ON DEPARTURE. NOSEGEAR DOORS INDICATING NOT CLOSED. GROUND TIME AND LABOR HOURS INFORMATION UPDATE ONLY. INSPECTED NLG DOORS, HINGES, ACTUATING CYLINDER AND UPLOCKS, NO DEFECTS NOTED. ACCOMPLISHED BITE CHECK OF BOTH LGCIUS WITH NO DEFECTS NOTED AT THIS TIME, ACCOMPLISHED OPS CHECK OF ALL LG DOORS WITH FALSE TARGETS REF MM 32-31-00-710-002-A, NOSE GEAR DOORS AND MAIN GEAR DOORS OPENED FULLY WITH ALL LANDING GEAR POSITIONS SHOWING RED "UNLK", ALL GEAR DOORS CLOSED PROPERLY WITH GEAR POSITIONS SHOWING GREEN TRIANGLES, VERIFIED NOSE GEAR DOORS SWING FREELY BY HAND.NO FAULTS NOTED AT THIS TIME. TOMC REQUIRES FULL SWING OF NOSE GEAR, ADDING PARTS AS PRECAUTIONARY. (2534GM/2531GM). 2531GM NIS DEN FLAGGING FOR SDR DUE TO AIR RETURN FROM GEAR DOORS REMAINING OPEN. ALL THREE GEAR DOORS INDICATE CLOSED AND GREEN AT THIS TIME   AIRCRAFT ON GROUND AND NOT ON JACKS. PFR SHOWS NLG DOOR UPLOCK (2534GM) FOR THE LGCIU 2 AND (2531GM) FOR THE LGCIU 1.   FOLLOWED TSM 32-31-00-810-859-A AND COULD NOT DUPLICATE THE ISSUE WITH FUNCTIONAL CHECK 32-31-00-720-003-A. COMPLETED FUNCTIONAL CHECK TWICE TO CONFIRM THE USE OF BOTH ADD EMP:U399456,U032200 LGCIUS. AFTER DISCUSSING WITH TOMC THAT THE FUNCTIONAL TESTS DID NOT DUPLICATE THE ISSUE, THE AIRCRAFT SHOULD HAVE A VERIFICATION FLIGHT BEFORE RETURN TO SERVICE SINCE NO PARTS WERE REPLACED.
